# SDR MEX2002353

- Difficulty date: March 12, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N1075T
- Make and model: Doug DC-9-87
- Aircraft serial: 49724
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Part number: 4608000306
- Part serial: 0656
- Condition: Failed
- Location: Ahru
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 353 - MEX-ZIH - AIRCRAFT RETURNED DUE TO PFD AND ND NAVIGATIONAL SYSTEM FAILURE, FIRST OFFICER RDMI FLAGS, AUTOMATIC PILOT, THROTTLES AND DIRECTOR BARS OUT OF SERVICE AND FMA WITHOUT INFORMATION.  TECH PERSONNEL RECEIPT THE EQUIPMENT OPERATING IN NORMAL WAY.  STP TEST WAS ACCOMPLISHED DETECTING FAIL IN THE LEFT AHRU.  AHRU WAS REPLACED IAW MM 34-21-10.  THERE WAS ACCOMPLISHED A RETURN TO SERVICE TEST TO BOTH FLIGHT COMPUTERS IAW MM 22-04-05, ALL CORRECT.  (M)
